Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Further Generalization of the Kakutani Fixed Point Theorem, with Application to Nash Equilibrium Points

I. L. Glicksberg
Proceedings of the American Mathematical Society
Vol. 3, No. 1 (Feb., 1952), pp. 170-174
DOI: 10.2307/2032478
Stable URL: http://www.jstor.org/stable/2032478
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Further Generalization of the Kakutani Fixed Point Theorem, with Application to Nash Equilibrium Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174